# SDR F3LA200600046

- Difficulty date: May 15, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N901FR
- Make and model: Airbus A319-112
- Aircraft serial: 1488
- Aircraft time: 16,966 hours, 7,660 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED FLOOR PANEL 221FF CORRODED ALONG INBD EDGE OF L1 DOOR THRESHOLD.  REPLACED PANEL 221FF PER WORK CARD CP753-12 AND AMM 53-12-12-400-001.
